Vol. 39, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
On solvable O-groups

Donald Paul Minassian

Vol. 39 (1971), No. 1, 215–217
Abstract

The purpose of this paper is to prove the existence of O-groups of arbitrary solvable length, as well as of nonsolvable O-groups.

Mathematical Subject Classification 2000
Primary: 06A55
Secondary: 20E15
Milestones
Received: 25 August 1970
Revised: 12 April 1971
Published: 1 October 1971
Authors
Donald Paul Minassian